Capacity of medium and the behaviour of automata
Doklady Akademii Nauk, Tome 160 (1965) no. 2, pp. 302-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_2_a13,
author = {J. M. Barzdi\c{n}\v{s}},
title = {Capacity of medium and the behaviour of automata},
journal = {Doklady Akademii Nauk},
pages = {302--305},
year = {1965},
volume = {160},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_2_a13/}
}
J. M. Barzdiņš. Capacity of medium and the behaviour of automata. Doklady Akademii Nauk, Tome 160 (1965) no. 2, pp. 302-305. http://geodesic.mathdoc.fr/item/DAN_1965_160_2_a13/